MathSciNet Relay Station
MathSciNet bibliographic data
MR24644 (9,526d) 52.0X
Santaló, L. A. On the convex bodies of constant width in $E\sb n$. (Spanish) Portugaliae Math. 5, (1946). 195–201.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement